# SDR C2X2008F00019

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Engine: Rroyce AE3007A1E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 14575001409
- Part serial: NC1797
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A 2C INSPECTION CORROSION WAS FOUND IN THE NR 2 ENG AIR INLET ATTACH POINT HOLES.  MAINTENANCE REWORKED THE ATTACH POINT HOLES IAW EC 5420-01136 AND WILL BE RELEASED AT THE END OF THE C-CHECK.  (S)
